zbMATH — the first resource for mathematics

General free-boundary problems for the heat equation. II. (English) Zbl 0355.35037

35K05 Heat equation
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35K20 Initial-boundary value problems for second-order parabolic equations
Full Text: DOI
[1] Cannon, J.R; Hill, C.D, Existence, uniqueness, stability, and monotone dependence in a Stefan problem for the heat equation, J. math. mech., 17, 1-20, (1967) · Zbl 0154.36403
[2] Cannon, J.R; Hill, C.D; Primicerio, M, The one-phase Stefan problem for the heat equation with boundary temperature specifications, Arch. rational mech. anal., 39, 270-274, (1970) · Zbl 0212.44303
[3] Fasano, A; Primicerio, M, Su un problema unidimensionale di diffusione in un mezzo a contorno mobile con condizioni ai limiti non lineari, Ann. mat. pura appl. (IV), 93, 333-357, (1972) · Zbl 0277.35055
[4] Gevrey, M, Sur LES équations aux dérivées partielles du type parabolique, J. math., 9, 305-471, (1913) · JFM 44.0431.03
[5] Sherman, B, Free boundary problems for the heat equation in which the moving interface coincides initially with the fixed face, J. math. anal. appl., 33, 449-466, (1971) · Zbl 0203.40901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.